MathSciNet Relay Station
MathSciNet bibliographic data
MR898129 58G11 (35K05 58G30)
Grigorʹyan, A. A. On the fundamental solution of the heat equation on an arbitrary Riemannian manifold. (Russian) Mat. Zametki 41 (1987), no. 5, 687–692, 765.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement